Diophantine properties of finite commutative rings

Archive for Mathematical Logic 42 (3):293-302 (2003)
  Copy   BIBTEX

Abstract

Simple observations on diophantine definability over finite commutative rings lead to a characterization of those rings in terms of their diophantine behavior

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Diophantine Equivalence and Countable Rings.Alexandra Shlapentokh - 1994 - Journal of Symbolic Logic 59 (3):1068-1095.
A Hierarchy of Tree-Automatic Structures.Olivier Finkel & Stevo Todorčević - 2012 - Journal of Symbolic Logic 77 (1):350-368.
Rings Which Admit Elimination of Quantifiers.Bruce I. Rose - 1978 - Journal of Symbolic Logic 43 (1):92-112.
An Undecidable Property of Recurrent Double Sequences.Mihai Prunescu - 2008 - Notre Dame Journal of Formal Logic 49 (2):143-151.
Hilbert's Tenth Problem for Rings of Rational Functions.Karim Zahidi - 2002 - Notre Dame Journal of Formal Logic 43 (3):181-192.

Analytics

Added to PP
2013-11-23

Downloads
87 (#138,888)

6 months
4 (#171,352)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references